Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: DBOL question

  1. #1
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001

    DBOL question

    Hey what's up guys. I just want to ask a question? My first time taking dbol , i am takin 5 a day. I think My testicles are getting a little smaller then usuall. I think it's normal when you are on dbol. I'm not using clomid untill i finish my sus shots though, which will be in like 7 weeks. Will this be bad for me that my testicles are shrinking? like if i don't take anything for it, can it hurt me? is that a sign that the dbol is real? please answer. Also, will it go back to normal, and will this effect me in any way? thanks

  2. #2
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    usual for nads to look like raisonettes
    if they start dancing and singing a california raison song worry-- other than that they will come back after clomid therapy(you know to wait 3 weeks after last sus shot to start clomid)
    and yes it must be real

  3. #3
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    if they start dancing and singing a california raison song worry

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts